Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eastie

Strange Chest Pain-Should I Associate It With Spiro?

Recommended Posts

A few times I got strange.not strong but still very suspicious,chest pains some time after taking spiro.I take 50mgs daily so its not a big dose..And there is nothing about chest pains in the leaflet of the drug..It happened only a few times...have you had it???Or is it a coincidence?May the fact that I also take doxyciline(in other time of the day) affect it?

Share this post


Link to post
Share on other sites

A few times I got strange.not strong but still very suspicious,chest pains some time after taking spiro.I take 50mgs daily so its not a big dose..And there is nothing about chest pains in the leaflet of the drug..It happened only a few times...have you had it???Or is it a coincidence?May the fact that I also take doxyciline(in other time of the day) affect it?

50 mg is a really low dose, it shouldn't give you such side effects.

Share this post


Link to post
Share on other sites

Is it a chest pain coming from the inside? Like rapid heart beats? Or chest pain from the breasts? Spiro can make your breasts a little bigger, so sometimes its tender and painful because they swell some. If you are really concerned then you should talk to your doctor about it.

Share this post


Link to post
Share on other sites

Is it a chest pain coming from the inside? Like rapid heart beats? Or chest pain from the breasts? Spiro can make your breasts a little bigger, so sometimes its tender and painful because they swell some. If you are really concerned then you should talk to your doctor about it.

yes its from the inside..rapid heartbits sometimes..but not very serious..just strange...What does it mean?

I will talk to the doc in a few weeks..just wonder if I should stop it immediately.

Edited by eastie

Share this post


Link to post
Share on other sites

It can sometimes happen with spironolactone because it is a diuretic. If it happens a lot or often, give your doctor a call and ask him if he thinks you should stop it. I would call the office and see what he says. I know it can happen, but depending on how your doctor feels he may want to stop it.

Share this post


Link to post
Share on other sites

It can sometimes happen with spironolactone because it is a diuretic. If it happens a lot or often, give your doctor a call and ask him if he thinks you should stop it. I would call the office and see what he says. I know it can happen, but depending on how your doctor feels he may want to stop it.

I just stopped taking it because I was worried about these chests pains..I am a hypohondriac so you know..I couldnt stand it and I will wait for the doctor to say sth about it..but as it usually is here..when any side effects occur from taking such a drug for sth so stupid and meaningless as acne,they make you stop taking it..I would rather have my own opinions.You think the chest pains would stop after some time ???

Share this post


Link to post
Share on other sites

It just depends how your body reacts to the drug.

Can you call your doctor and ask? Rather than waiting to see him?

the doctor dont really know much about this drug.any hormonas acne is treated with BCP here.I suggested spiro myself.So its me who has to know whats best...

Share this post


Link to post
Share on other sites

The thing you need to worry about most with spiro is your potassium levels. Your doctor should give you a potassium level test every few months for the first year on spiro, and anytime you up your dose.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×